MAUDE Adverse Event Report: MERETE GMBH OSTEOBRIDGE IDSF SYSTEM; INTRAMEDULLARY FIXATION SYSTEM

MERETE GMBH OSTEOBRIDGE IDSF SYSTEM; INTRAMEDULLARY FIXATION SYSTEM
Model Number GB70009S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a surgery a mislabeled osteobridge idsf femoral nail has been identified.The surgeon wanted to implant a femoral idsf system.After cemented implantation of the nails he recognized that the clamping diameter of one nail was 14 mm instead of 16 mm (femoral idsf nails have 16 mm).This led tot he circumstance that the spacer which shall connect the nails did not fit.Therefore, the surgeon therefore decided to use a temporary implant around 14mm clamping area of nail to protect nail end.An idsf spacer provisionally clamped onto construct to manage length of extremity.Patient/ surgeon have been be provided with a custom made device for final surgery.

Brand Name
OSTEOBRIDGE IDSF SYSTEM
Common Device Name
INTRAMEDULLARY FIXATION SYSTEM
Manufacturer (Section D)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12249
GM  12249
MDR Report Key10682314
Report Number3002949614-2020-00001
Device Sequence Number19610878
Product Code HSB
UDI-Device Identifier04048266179623
UDI-Public(01)04048266179623(17)250604(10)MS1811663R
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/04/2025
Device Model NumberGB70009S
Device Catalogue NumberGB70009S
Device Lot NumberMS1811663R
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002949614-09/3020-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight75